# SDR SIMA20140706009

- Difficulty date: July 6, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,110 hours, 25,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FRAME NR 23 AT STRINGER 15 IS CRACKED.  REPAIRED RT CABIN FRAME NR 23 IAW EO EM-53MR-1808.
